# SDR DALA2019022211138

- Difficulty date: February 19, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 83,321 hours, 37,802 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Not Seated
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 DOOR 3R HANDLE WILL NOT STAY FULLY SEATED IN THE DOWN POSITION IN FLIGHT. CORRECTIVE ACTION: DEBRIEFED CREW. NO DOOR WARNING DURING FLT. OPS CHECK OF 3R DOOR IS NORMAL W/ HANDLE GOING OVER CENTER, AND SITTING IN CORRECT POSITION. (5826704)
